# SDR IPXA2021040968006

- Difficulty date: April 4, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 21,956 hours, 13,566 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: 2210081326
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFAIRING 485AL OB 1ST ATTACH FLANGE HAS 3 ELONGATED HOLES WITH CHAFFED AND WORN AREASREMOVED AND REPLACED IAW SRM 51-40-21
